# SDR SWAA2021111927321

- Difficulty date: October 6, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT FWD CARGO BAY BS500C S-19L WL193. ; / [01] CRACKED STRINGER CLIP WAS FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED ACTION 1; [03] REMOVED OLD STRINGER CLIP; LOCATED AND DRILLED NEW STRINGER CLIP PER SRM 51-40-05 AND DWG 143A1224; OK TO INSTALL; [04] VERIFIED REMOVED OLD STRINGER CLIP; LOCATED AND DRILLED NEW STRINGER CLIP PER SRM 51-40-05 AND DWG 143A1224; OK TO INSTALL; [05] INSTALLED NEW STRINGER CLIP PER SRM 51-40-02-0G-0 AND DWG 143A1224; [06] VERIFIED INSTALLED NEW STRINGER CLIP PER SRM 51-40-02-0G-0 AND DWG 143A1224
